# SDR AALA201704199017

- Difficulty date: April 17, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 20,713 hours, 8,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT ON GALLEY BULKHEAD INSIDE AFT LEFT GALLEY DOOR IS MISSING ITS LENS COVER. REPLACED LIGHT ASSY IAW AMM 33-51-14. OPS CKS NORMAL. THE AIRCRAFT WAS NOT GROUNDED.
